# SDR ASAA2023091545164

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,161 hours, 17,058 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND ALL DURING TAXI IN, THERE WAS AN INTERMITTANT "VTK" ANNUNCIATOR ON CAPTAIN'S NAV DISPLAY AND COINCIDING LOSS OF "FMC" PROMPT ON BOTH CAPTAINS AND FO'S MCDU'S. GROUNDED - YES. PERFORMED FMC RESET IAW FIM 34-61 TASK 836. OPS CHK OK. NO DEFECTS NOTED. AC OK FOR SVC.
